Facebook Pixel

why I'm I bleeding after taken the morning after pills

By May 31, 2012 - 6:28pm
Rate This

My period is to be due on the17th of june I took the morning after pills last week and now I realised I'm bleeding today...is this normal or is it a sign I'm pregnant?

Add a Comment2 Comments

Thank you the articles were informative

June 1, 2012 - 8:15am
EmpowHER Guest

Hi achiever2012,

Welcome to EmpowHER.  One of the side effects of an emergency pill is changes in your next period.  It can be longer or shorter, heavier or lighter.  If you are still concened, you should take a pregnancy test.

Here are some resources for you




June 1, 2012 - 3:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!